zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Different physical structures of solutions for a generalized Boussinesq wave equation. (English) Zbl 1177.35202
Summary: A technique based on the reduction of order for solving differential equations is employed to investigate a generalized nonlinear Boussinesq wave equation. The compacton solutions, solitons, solitary pattern solutions, periodic solutions and algebraic travelling wave solutions for the equation are expressed analytically under several circumstances. The qualitative change in the physical structures of the solutions is highlighted.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35C05Solutions of PDE in closed form
35Q51Soliton-like equations
WorldCat.org
Full Text: DOI
References:
[1] Whitham, G. B.: Linear and nonlinear waves, (1974) · Zbl 0373.76001
[2] Yan, Z.: New families of solitons with compact support for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion, Chaos solitons fractals 14, 1151-1158 (2003) · Zbl 1038.35082 · doi:10.1016/S0960-0779(02)00062-0
[3] Kaya, D.: The exact and numerical solitary-wave solutions for generalized modified Boussinesq equation, Phys. lett. A 348, 244-250 (2006) · Zbl 1195.35264 · doi:10.1016/j.physleta.2005.08.074
[4] Elgarayhi, A.; Elhanbaly, A.: New exact traveling wave solutions for the two-dimensional KdV-Burgers and Boussinesq equations, Phys. lett. A 343, 85-89 (2005) · Zbl 1181.35231 · doi:10.1016/j.physleta.2005.06.004
[5] T. Jiang, S.D. Sharma, Proceedings of the 19th Colloquium on Ship and Ocean Technology, Duisburg, 1998
[6] Nwogu, O.: Form of Boussinesq equations for nearshore wave propagation, J. waterw. Port coast. Ocean eng. 119, 618-638 (1993)
[7] Wazwaz, A. M.: Nonlinear variants of the improved Boussinesq equation with compact and noncompact structures, Comput. math. Appl. 49, 565-574 (2005) · Zbl 1070.35043 · doi:10.1016/j.camwa.2004.07.016
[8] Lai, S. Y.; Wu, Y. H.: The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation, Discrete contin. Dyn. syst. Ser. B 3, No. 3, 401-408 (2003) · Zbl 1124.35335 · doi:10.3934/dcdsb.2003.3.401
[9] Lai, S. Y.; Wu, Y. H.: The global solution of an initial boundary value problem for damped Boussinesq equations, Commun. pure appl. Anal. 3, No. 2, 319-328 (2004) · Zbl 1069.35055 · doi:10.3934/cpaa.2004.3.319
[10] Saucez, P.; Wouwer, A. V.; Schiesser, W. E.; Zegeling, P.: Method of lines study of nonlinear dispersive waves, J. comput. Appl. math. 168, 413-423 (2004) · Zbl 1052.65084 · doi:10.1016/j.cam.2003.12.012
[11] Dag, I.; Saka, B.; Irk, D.: Galerkin method for the numerical solution of the RLW equation using quintic B-splines, J. comput. Appl. math. 190, 532-547 (2006) · Zbl 1086.65094 · doi:10.1016/j.cam.2005.04.026
[12] Allan, F. M.; Al-Khaled, K.: An approximation of the analytic solution of the shock wave equation, J. comput. Appl. math. 192, 301-309 (2006) · Zbl 1091.65104 · doi:10.1016/j.cam.2005.05.009
[13] Biao, L.; Chen, Y.; Zhang, H. Q.: Exact travelling wave solutions for a generalized Zakharov--Kuznetsov equation, Appl. math. Comput. 146, 653-666 (2003) · Zbl 1037.35070 · doi:10.1016/S0096-3003(02)00610-0
[14] Qiang, L. X.; Jiang, S.: The secq-tanhq-method and its applications, Phys. lett. A 298, 253-258 (2002) · Zbl 0995.35061 · doi:10.1016/S0375-9601(02)00517-0
[15] Qiang, L. X.; Jiang, S.; Fan, W. B.; Liu, W. M.: Soliton solutions in linear magnetic field and time-dependent laser field, Commun. nonlinear sci. Numer. simul. 9, 361-365 (2004) · Zbl 1109.78321 · doi:10.1016/S1007-5704(02)00109-0
[16] Wazwaz, A. M.: Compactons and solitary wave solutions for the Boussinesq wave equation and its generalized form, Appl. math. Comput. 182, No. 1, 529-535 (2006) · Zbl 1106.65092 · doi:10.1016/j.amc.2006.04.014
[17] Wazwaz, A. M.: The sine--cosine and the tanh methods: reliable tools for analytic treatment of nonlinear dispersive equations, Appl. math. Comput. 173, 150-164 (2006) · Zbl 1089.65111 · doi:10.1016/j.amc.2005.02.047